# SDR EIA2005160

- Difficulty date: September 25, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,238 hours, 20,129 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Failed
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER HINGE FITTING FAILED CAUSED DAMAGE TO NR 7 SPOILER AND LEADING EDGE OF INBOARD FORE FLAP.  ACCOMPLISHED ECRA 486-57-046-1 BEFORE FLIGHT.  REPLACED NR 7 SPOILER PANEL, REWORKED HINGE AND REPAIRED FLAP AS PER INSTRUCTIONS OF ECRA PART 1.
